# SDR ASOA2016022614514

- Difficulty date: February 26, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 35,929 hours, 32,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR WOULD NOT OPEN FROM INSIDE CABIN.  OPENED AND CLOSED DOOR WITH NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
